# SDR IPXA2017071619337

- Difficulty date: June 20, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: A6A7113503
- Condition: Cracked
- Location: Longeron 19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 19R END FITTING CRACKED BETWEEN BS 1139 AND 6-90.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT END FITTING IAW EA 011-5310-01-A6875, REV IR, AND EO MD11-5310-64923-A.  MAJOR.
